Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 341729, 10 pages
http://dx.doi.org/10.1155/2015/341729
Research Article

Image Encryption Algorithm Based on Chaotic Economic Model

1Department of Statistics and Operations Researches, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 18 November 2014; Revised 23 December 2014; Accepted 24 December 2014

Academic Editor: Wang Xing-yuan

Copyright © 2015 S. S. Askar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Matthews, “On the derivation of a ‘chaotic’ encryption algorithm,” Cryptologia, vol. 13, no. 1, pp. 29–42, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C.-C. Chang, M.-S. Hwang, and T.-S. Chen, “A new encryption algorithm for image cryptosystems,” Journal of Systems and Software, vol. 58, no. 2, pp. 83–91, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. P. Li, Z. Li, W. A. Halang, and G. Chen, “A stream cipher based on a spatiotemporal chaotic system,” Chaos, Solitons and Fractals, vol. 32, no. 5, pp. 1867–1876, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. J. Fridrich, “Symmetric ciphers based on two-dimensional chaotic maps,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 8, no. 6, pp. 1259–1284, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Tong and M. Cui, “Image encryption scheme based on 3D baker with dynamical compound chaotic sequence cipher generator,” Signal Processing, vol. 89, no. 4, pp. 480–491, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. F. J. Dyson and H. Falk, “Period of a discrete cat mapping,” The American Mathematical Monthly, vol. 99, no. 7, pp. 603–614, 1992. View at Google Scholar
  7. T. Gao and Z. Chen, “Image encryption based on a new total shuffling algorithm,” Chaos, Solitons & Fractals, vol. 38, no. 1, pp. 213–220, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. Wang, D. Zhao, and L. Chen, “Image encryption based on extended fractional Fourier transform and digital holography technique,” Optics Communications, vol. 260, no. 2, pp. 449–453, 2006. View at Publisher · View at Google Scholar · View at Scopus
  9. C. J. Kuo, “Novel image encryption technique and its application in progressive transmission,” Journal of Electronic Imaging, vol. 2, no. 4, pp. 345–351, 1993. View at Publisher · View at Google Scholar
  10. Y. V. Mitra, S. Rao, and S. R. Prasanna, “A new image encryption approach using combinational permutation techniques,” International Journal of Computer Science, vol. 1, no. 2, pp. 127–131, 2006. View at Google Scholar
  11. S. R. Prasanna, V. Y. Rao, and A. Mitra, “An image encryption method with magnitude and phase manipulation using carrier images,” International Journal of Communication Systems, vol. 1, pp. 132–137, 2006. View at Google Scholar
  12. H. S. Kwok and W. K. Tang, “A fast image encryption system based on chaotic maps with finite precision representation,” Chaos, Solitons & Fractals, vol. 32, no. 4, pp. 1518–1529, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. F. Sun, S. Liu, Z. Li, and Z. Lü, “A novel image encryption scheme based on spatial chaos map,” Chaos, Solitons and Fractals, vol. 38, no. 3, pp. 631–640, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. B. Preneel, “Design principles for dedicated hash functions,” in Fast Software Encryption, vol. 809 of Lecture Notes in Computer Science, pp. 71–82, Springer, Berlin, Germany, 1994. View at Publisher · View at Google Scholar
  15. X.-Y. Wang, L. Yang, R. Liu, and A. Kadir, “A chaotic image encryption algorithm based on perceptron model,” Nonlinear Dynamics, vol. 62, no. 3, pp. 615–621, 2010. View at Publisher · View at Google Scholar · View at Scopus
  16. H. Liu and X. Wang, “Color image encryption based on one-time keys and robust chaotic maps,” Computers & Mathematics with Applications, vol. 59, no. 10, pp. 3320–3327, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Liu and X. Wang, “Color image encryption using spatial bit-level permutation and high-dimension chaotic system,” Optics Communications, vol. 284, no. 16-17, pp. 3895–3903, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. X. Wang, L. Teng, and X. Qin, “A novel colour image encryption algorithm based on chaos,” Signal Processing, vol. 92, no. 4, pp. 1101–1108, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. Y.-Q. Zhang and X.-Y. Wang, “Analysis and improvement of a chaos-based symmetric image encryption scheme using a bit-level permutation,” Nonlinear Dynamics, vol. 77, pp. 687–698, 2014. View at Publisher · View at Google Scholar · View at Scopus
  20. Y.-Q. Zhang and X.-Y. Wang, “A symmetric image encryption algorithm based on mixed linear-nonlinear coupled map lattice,” Information Sciences, vol. 273, pp. 329–351, 2014. View at Publisher · View at Google Scholar · View at Scopus
  21. Y.-Q. Zhang and X.-Y. Wang, “A new image encryption algorithm based on non-adjacent coupled map lattices,” Applied Soft Computing, vol. 26, pp. 10–20, 2015. View at Publisher · View at Google Scholar
  22. S. S. Askar, “The impact of cost uncertainty on Cournot duopoly game with concave demand function,” Journal of Applied Mathematics, vol. 2013, Article ID 809795, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. S. Askar, “The impact of cost uncertainty on Cournot oligopoly game with concave demand function,” Applied Mathematics and Computation, vol. 232, pp. 144–149, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. S. S. Askar, “Complex dynamic properties of Cournot duopoly games with convex and log-concave demand function,” Operations Research Letters, vol. 42, no. 1, pp. 85–90, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S. S. Askar, “On complex dynamics of monopoly market,” Economic Modelling, vol. 31, no. 1, pp. 586–589, 2013. View at Publisher · View at Google Scholar · View at Scopus
  26. S. S. Askar, “The rise of complex phenomena in Cournot duopoly games due to demand functions without inflection points,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 6, pp. 1918–1925, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. S. S. Askar, “On Cournot-Bertrand competition with differentiated products,” Annals of Operations Research, vol. 223, no. 1, pp. 81–93, 2014. View at Publisher · View at Google Scholar
  28. S. S. Askar and A. Alshamrani, “The dynamics of economic games based on product differentiation,” Journal of Computational and Applied Mathematics, vol. 268, pp. 135–144, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. V. Grigorasl and C. Grigoras, “Chaos encryption method based on large signal modulation in additive nonlinear discrete-time systems,” in Proceedings of the 5th WSEAS International Conference on Non-Linear Analysis, Noninear Systems and Chaos, Bucharest, Romania, 2006.
  30. C. Wei-bin and Z. Xin, “Image encryption algorithm based on Henon chaotic system,” in Proceedings of the International Conference om Image Analysis and Signal Processing (IASP '09), pp. 94–97, 2009.
  31. X. Wang and J. Zhang, “An image scrambling encryption using chaos-controlled Poker shuffle operation,” in Proceedings of the International Symposium on Biometrics and Security Technologies (ISBAST '08), pp. 1–6, Islamabad, Pakistan, April 2008. View at Publisher · View at Google Scholar
  32. H. H. Nien, W. T. Huang, C. M. Hung et al., “Hybrid image encryption using multi-chaos-system,” in Proceedings of the 7th International Conference on Information, Communications and Signal Processing (ICICS '09), pp. 1–5, Macau, China, December 2009. View at Publisher · View at Google Scholar · View at Scopus
  33. E. N. Lorenz, “Deterministic nonperiodic flow,” Journal of the Atmospheric Sciences, vol. 20, pp. 130–141, 1963. View at Publisher · View at Google Scholar
  34. T. Yang, “A survey of chaotic secure communication systems,” International Journal of Computational Cognition, vol. 2, pp. 81–130, 2004. View at Google Scholar
  35. M. I. Sobhy and A. R. Shehata, “Methods of attacking chaotic encryption and countermeasures,” in Proceedings of the IEEE International Conference on Acoustics, Speech, and Signal Processing (ICASSP '01), pp. 1001–1004, IEEE, Salt Lake City, Utah, USA, 2001. View at Publisher · View at Google Scholar
  36. S. J. Li and X. Zheng, “Cryptanalysis of a chaotic image encryption method,” in Proceedings of the IEEE International Symposium on Circuits and Systems (ISCAS '02), vol. 2, pp. 708–711, Phoenix-Scottsdale, Ariz, USA, 2002. View at Publisher · View at Google Scholar
  37. C. W. Wu and L. O. Chua, “A simple way to synchronize chaotic systems with applications to secure communication systems,” International Journal of Bifurcation and Chaos, vol. 3, no. 6, pp. 1619–1627, 1993. View at Publisher · View at Google Scholar
  38. S. Li, X. Mou, and Y. Cai, “Improving security of a chaotic encryption approach,” Physics Letters A, vol. 290, no. 3-4, pp. 127–133, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  39. F. Chiaraluce, L. Ciccarelli, E. Gambi, P. Pierleoni, and M. Reginelli, “A new chaotic algorithm for video encryption,” IEEE Transactions on Consumer Electronics, vol. 48, no. 4, pp. 838–843, 2002. View at Publisher · View at Google Scholar · View at Scopus
  40. G. Jakimoski and L. Kocarev, “Analysis of some recently proposed chaos-based encryption algorithms,” Physics Letters A, vol. 291, no. 6, pp. 381–384, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  41. L. Kocarev, “Chaos-based cryptography: a brief overview,” IEEE Circuits and Systems Magazine, vol. 1, no. 3, pp. 6–21, 2001. View at Publisher · View at Google Scholar · View at Scopus
  42. A. Naimzada and G. Ricchiuti, “Monopoly with local knowledge of demand function,” Economic Modelling, vol. 28, no. 1-2, pp. 299–307, 2011. View at Publisher · View at Google Scholar · View at Scopus
  43. R. W. Clower, “Some theory of an ignorant monopolist,” The Economic Journal, vol. 69, no. 276, pp. 705–716, 1959. View at Publisher · View at Google Scholar
  44. E. Ahmed, A. S. Hegazi, M. F. Elettreby, and S. S. Askar, “On multi-team games,” Physica A: Statistical Mechanics and its Applications, vol. 369, no. 2, pp. 809–816, 2006. View at Publisher · View at Google Scholar · View at Scopus
  45. E. Ahmed, M. F. Elettreby, and A. S. Hegazi, “On quantum team games,” International Journal of Theoretical Physics, vol. 45, no. 5, pp. 907–913, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  46. A. K. Naimzada and G. Ricchiuti, “Complex dynamics in a monopoly with a rule of thumb,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 921–925, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  47. A. K. Naimzada and L. Sbragia, “Oligopoly games with nonlinear demand and cost functions: two boundedly rational adjustment processes,” Chaos, Solitons and Fractals, vol. 29, no. 3, pp. 707–722, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  48. G. I. Bischi, A. K. Naimzada, and L. Sbragia, “Oligopoly games with local monopolistic approximation,” Journal of Economic Behavior and Organization, vol. 62, no. 3, pp. 371–388, 2007. View at Publisher · View at Google Scholar · View at Scopus
  49. S. S. Askar, “On dynamical multi-team Cournot game in exploitation of a renewable resource,” Chaos, Solitons & Fractals, vol. 32, pp. 264–268, 2006. View at Google Scholar